MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 SROM NECK TRL 36 STD; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 SROM NECK TRL 36 STD; HIP INSTRUMENT/TRIAL
Catalog Number 257636000
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the stem body trial stripped and won't connect to the neck trials and need to be replaced.
 
Additional Manufacturer Narrative
Additional narrative: examination of the returned instruments confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM NECK TRL 36 STD
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6864288
Report Number1818910-2017-24570
Device Sequence Number496251
Product Code LXH
UDI-Device Identifier10603295147053
UDI-Public10603295147053
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257636000
Device Lot NumberAF0905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2017
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR